# SDR 2008UALA04147

- Difficulty date: August 5, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 50,341 hours, 17,460 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 LEFT MAIN ENTRY DOOR EXT EVACUATION LIGHT INOP.  *S/D*  BULBS INOP.  REPLACED BULBS, OPS CHECKED NORMAL.
